| Model Number |
MMT-399A |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where the infusion set which was used in one day resulted in bent cannula which led to occlusion on (b)(6)2026.
Additional Manufacturer Narrative
E1: name: medtronic minimed
country: united states of america
street: 18000 devonshire street
city: northridge
state: california
zip code: 91325 ¿ 1219
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.